| Model Number |
638BL32 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that during the implant of this 32mm mitral annuloplasty band, it was explanted and replaced with a 29mm mitral bioprosthetic valve.The reason for the replacement was reported as during the patients mitral valve replacement patient's native posterior and anterior leaflet prolapse was addressed and the band was used to repair the patients mitral valve.It was reported after the repair an intraoperative transesophageal echocardiogram (tee) showed a residual leak of 1.5 - 2+, and the physician determined that repair was not adequate, therefore the annuloplasty band was explanted and a 29mm mitral bioprosthetic valve was implanted.It was further reported post implant the transesophageal echocardiogram (tee) showed no obvious paravalvular leak, and the mitral valve was functioning appropriately with no gradient across the mitral valve.It was further noted that the patient was discharged on (b)(6) 2026.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.